# SDR UALA2011103105872

- Difficulty date: October 29, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 59,072 hours, 22,160 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  ENG 1 EXHAUST TAIL CONE CRACKED AT 9 O'CLOCK POSITION APPROX 1 INCH FROM END.  ACP INSP OF TAIL CONE, DAMAGE 2.25 IN.  FORWARD OF TRAILING EDGE.  CRACK IS TWO INCHES LONG.  CRACK IS WITHIN OPERATIONAL LIMITS.  NO REMEDIAL ACTION REQUIRED, REVIEWED WITH SAMC EMC.
